advertisement
Question
Posted by: Annie | 2012/09/03

Cardiac stent

8 months ago, I had a mild heart attack, received a drug eluting stent for a 70% blockage. Since then, I almost daily have a feeling of breathing ice cold air, the feeling is so strong sometimes, I feel i want to pass out. Am on Clopidogrel, ecotrin Cardicor, statins, and xanor(for anxiety attacks) which i had prior to heart attack.
I am female, 61. Cardiologist assures me all other arteries are fine, no blockages What could be causing this " cold air"  feeling?
I have stopped the statins for a mont, on my cardiologist''s suggetsion (due to severe side effects) so it could not be the statins causing the cold air feeling, as I still got it while I was off the statins.
Any light you could shed on this would be greatly appreciated. Many Thanks in advance

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCardiologist

Hi Annie

I am sorry I don’t have any idea what causes your feeling of breathing ice-cold air. It is not a symptom of heart disease, nor for that matter of any condition with which I am familiar. Do you not think it may be simply due to anxiety? I see that you are taking Xanor for anxiety attacks.

After having a stent many people become much more aware of symptoms that they would otherwise ignore. From what you tell me you are going to do very well. You did not have a severe blockage, you had a successful stent, and the other arteries are in good condition. My guess is that this strange symptom will soon disappear spontaneously.

Best wishes, JT.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Cardiologist | 2012/09/07

Hi Annie

I am sorry I don’t have any idea what causes your feeling of breathing ice-cold air. It is not a symptom of heart disease, nor for that matter of any condition with which I am familiar. Do you not think it may be simply due to anxiety? I see that you are taking Xanor for anxiety attacks.

After having a stent many people become much more aware of symptoms that they would otherwise ignore. From what you tell me you are going to do very well. You did not have a severe blockage, you had a successful stent, and the other arteries are in good condition. My guess is that this strange symptom will soon disappear spontaneously.

Best wishes, JT.

Reply to Cardiologist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement